Donate Now
Post New Topic  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» Got Questions? Get Answers. » EXPERT ADVICE » Emergencies and Crises » Panicy

 - UBBFriend: Email this page to someone!    
Author Topic: Panicy
Natasha89
Activist
Member # 27246

Icon 1 posted      Profile for Natasha89     Send New Private Message       Edit/Delete Post   Reply With Quote 
Ok im being daft but i need advice.
I start The pill the first day of my period.
I shouldnt be on until 8th April
Im early i came on like five mins ago.. should i worry or just take the tablet and think of this as an early period

--------------------
Behind every great man is a great woman

Posts: 91 | From: England | Registered: Jan 2006  |  IP: Logged | Report this post to a Moderator
dailicious
Scarleteen Volunteer
Member # 22471

Icon 1 posted      Profile for dailicious     Send New Private Message       Edit/Delete Post   Reply With Quote 
You should continue taking your pills as normal- this could be your withdrawl bleed (that's the period you get on the pill, since it isn't an actual period, it's called a withdrawl bleed) appearing early, or it could just be some mid-cycle, breakthrough bleeding (or spotting).

How long have you been on the pills, may I ask? If you have only just started them or have only been on them a couple months, then this is completely normal and is probably just side effects of your body getting used to the hormones. If you've been on them longer, remember this and if it is to happen again your next cycle, it may be good to speak to whoever prescribed you the pills and see if a different prescription may be worth a try to avoid this side effect.

--------------------
Jean
aka dailicious
Scarleteen Volunteer
Love us? Want to keep us in your lives and hearts? Give what you can!

Posts: 3382 | From: Denver, Colorado | Registered: Mar 2005  |  IP: Logged | Report this post to a Moderator
Natasha89
Activist
Member # 27246

Icon 1 posted      Profile for Natasha89     Send New Private Message       Edit/Delete Post   Reply With Quote 
ive not started them yet
im meant to start them on the 8th which was meant to be my first day of my period
but its tjhe 4th so will it be ok to start the pill now even though im 4 days early having my period

--------------------
Behind every great man is a great woman

Posts: 91 | From: England | Registered: Jan 2006  |  IP: Logged | Report this post to a Moderator
Karybu
Scarleteen Volunteer
Member # 20094

Icon 1 posted      Profile for Karybu     Send New Private Message       Edit/Delete Post   Reply With Quote 
Even women who normally have regular periods can experience some irregularity now and then. Four days isn't even drastically early. Go ahead and start the pills today.

--------------------
"Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy

Posts: 5761 | From: Canada/Australia | Registered: Sep 2004  |  IP: Logged | Report this post to a Moderator
Natasha89
Activist
Member # 27246

Icon 1 posted      Profile for Natasha89     Send New Private Message       Edit/Delete Post   Reply With Quote 
ok ive just took teh first one
i got worked up coz teh doctor said i should be the 8th sorry i just needed advice

--------------------
Behind every great man is a great woman

Posts: 91 | From: England | Registered: Jan 2006  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code™ is enabled.
UBB Code™ Images not permitted.
Instant Graemlins
   


Post New Topic  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3